Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Sulfamethoxazole and trimethoprim treats what

Premium Questions

Dr. Panagiotis Zografakis MD

My doctor put me on powerful antibiotics called Sulfamethoxazole- TMP DS tablets 2 times a day. I have a slight burning sesatione from approx tip of my penis the mid range area. when I urinate ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Noble Zachariah MD

I take levofloxtacin 750mg and sulfameth/ trimethoprim 800/160mg TB twice daily.I feel nause,vomit.Is it sideeffec?I must stop it? take 2 drugs above i alway feel vomit and do not eat anything ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. P. T. Patil MD

I am 72 and prescribed sulfamethoxazole for uti. 800-80. Have insomnia and hard to get deep breath. Also dizzy. Is it too strong ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr.  Shafi Ullah Khan MD

My mother 90yrs old took wrong medication by mistake bactrim sulfamethoxazole and trimethoprim took 10mg and 5mg the next day she is struggling together out of bed with badly hurting knees it is so ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Rakhi Tayal MD

i have a small pimple sort of thing in my vagina within the inner folds of the labia. it does not pain or irritate but i had taken antibiotics sulfamethoxazole and trimethoprim ds for 10 days. the bump ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Olgeta Xhufka MD

Hi, my husband is on Glipizide, and also has been taking Tamsulosin. It was determined that he had a UTI and yesterday was given Sulfamethoxazole 80 mg - Trimethoprim 160 mg. Last night he started ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Mahesh T S MD

side effects from sulfameth/tmp 800/160mg tb take for a urine infection cant stop urinating, today its about every 10 or 15 min. intervals started the medication yesterday evening, also swollen prostate. my concern is the... View answer

Answered by : Dr. Mahesh T S ( Ayurveda Specialist)
Dr. M C S Reddy MD

I just finishing taking sulfamethoxazole and trimethoprim ds tablets, usp 800mg,160mg 2x daily ... already know that I am allergic to penicillin. What do I need to do for treatment. do I need to see ... View answer

Answered by : Dr. M C S Reddy ( Internal Medicine Specialist)
Dr. Praveen MD

I, luckily, came across Sulfamethoxazole and trimethoprim DS 800 mg / 160 mg during my miserable search to find an old RX to aid in this intolerable sinusitis. Am I supposed to take one every six hrs ... View answer

Answered by : Dr. Praveen ( General & Family Physician)
Dr. Rakesh Sharma MD

i gave my boyfriend one IP 272 (Sulfamethoxazole and trimethoprim DS 800 mg / 160 mg) mistaking it for an IB profen he is allergic to sulfa how to treat allergic reaction its one his penis its has made... View answer

Answered by : Dr. Rakesh Sharma ( General & Family Physician)

Mobile Questions and Answers

Dr. Chintan Solanki MD

Bactrim comprise sulfamethoxazole and trimethoprim and effective for urinary tract infection.Depending upon resistant of bacteria in community where you reside , its effectiveness can be judged.If not...

Dr. Ubaid Ullah Asad MD

No,IBS is hyperactive gut due to psychological factor. Consult your g.p for proper treatment which include avoidance of milk salad,choclate, use of antispasmodic and anxiolytic. I m pleased to help you. Thanks